MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; FORCE BIPOLAR

INTUITIVE SURGICAL, INC EndoWrist; FORCE BIPOLAR
Model Number 471405-06
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 8mm force bipolar instrument could not be rotated properly.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The 8mm force bipolar instrument was analyzed; however, the findings did not replicate or confirm the customer reported event.Manual inspection confirmed the instrument fully met all criteria, passed recognition and engagement tests on an in-house system, and demonstrated full range of motion in all directions.The grip tips opened and closed properly, and the instrument passed grip testing, energy delivery testing in various grip orientations, and electrical continuity testing.The instrument was fully functional.Additionally, the force bipolar instrument was found to have a broken grip tang at the middle of the grip, with an approximately 5mm x 2mm fragment confirmed to have detached from the instrument.The broken piece was not returned with the instrument.No further damage or abnormalities were identified.

Brand Name
EndoWrist
Common Device Name
FORCE BIPOLAR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50949279
Report Number2955842-2026-40294
Device Sequence Number9624482
Product Code NAY
UDI-Device Identifier00886874120767
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471405-06
Device Catalogue Number471405
Device Lot NumberK13250807 0133
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown